Use este identificador para citar ou linkar para este item: http://www.repositorio.ufc.br/handle/riufc/3772
Título: On minimal immersions of S2 into S2m (1)
Autor(es): Barbosa, João Lucas Marques
Palavras-chave: Curvas holomorfas
Data do documento: 1975
Editor: Transactions of the American Mathematical Society
Citação: BARBOSA, J. L. M. (1975)
Abstract: The study of minimal immersions of the 2-sphere into the standard n-sphere of the euclidean space has been better accomplished by associating to each such immersion a certain holomorphic curve. This has been done in several ways in the literature. In the present paper we explore this technique applying some knowledge about the topological and analytical invariants of the particular set of holomorphic curves used to obtain further results. Some new examples are provided, a beginning of a general description of such immersions is given and a rigidity theorem is proved.
Descrição: BARBOSA, J. L. M. On minimal immersions of S2 into S2m (1). Transactions of the American Mathematical Society, v. 210, p. 75-106, 1975.
URI: http://www.repositorio.ufc.br/handle/riufc/3772
Aparece nas coleções:DMAT - Artigos publicados em revista científica

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
1975_art_jlmbarbosa.pdf2,27 MBAdobe PDFVisualizar/Abrir


Os itens no repositório estão protegidos por copyright, com todos os direitos reservados, salvo quando é indicado o contrário.